# SDR IPXA2571104

- Difficulty date: January 15, 2012
- Submitted: January 18, 2012
- Operation: Air carrier
- Aircraft: N458UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25479
- System (JASC): 2564 · Life Raft
- Part: Hook
- Condition: Missing
- Location: Life Raft
- Component: Life Raft
- Component part number: 600307FM
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A/E LIFE RAFT SNAP HOOK MISSING REF EO 2560-27029C.   LIFE RAFT REMOVED.  INSTALLED NEW LIFE RAFT REF MM 25-64-00-2,
